# SDR F3LA200700108

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MASK DROP TEST, ROWS 15 AND AFT ON BOTH SIDES, 7, 8, AND 9 RT SIDE, R2 DOOR AND C LAV DID NOT DROP COMPLETELY.  RESET MASKS AND PERFORMED TEST AGAIN IAW AMM 35-23-00-710-001.  OPS CHECKED GOOD.
